MathSciNet Relay Station
MathSciNet bibliographic data
MR1079698 (93f:53063) 53C65 (53A35)
Gysin, Liliana M. The isoperimetric inequality for nonsimple closed curves. Proc. Amer. Math. Soc. 118 (1993), no. 1, 197–203.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement